# SDR C7WA200200029

- Difficulty date: October 15, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 54,805 hours, 43,313 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FROM SJC AT 90 KNOTS DUE TO LACK OF AIRSPEED INDICATION ON COPILOTS SIDE.  CHECKED PITOT TUBES AND REMOVED INSECT BLOCKAGE FROM F/O PITOT SYSTEM IAW MM 34-11-31.
